# SDR AALA201907289010

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 32,138 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LENS AT SEAT 20ABC WAS MISSING. MAINTENANCE REPLACED LIGHT PER MM 33-51-00.
